Maria Infusino
Maria Infusino
Geverifieerd e-mailadres voor unica.it
Geciteerd door
Geciteerd door
On the discrepancy of some generalized Kakutani’s sequences of partitions
M Drmota, M Infusino
Unif. Distrib. Theory 7 (1), 75-104, 2012
The full infinite dimensional moment problem on semi-algebraic sets of generalized functions
M Infusino, T Kuna, A Rota
Journal of Functional Analysis 267 (5), 1382-1418, 2014
Moment problem for symmetric algebras of locally convex spaces
M Ghasemi, M Infusino, S Kuhlmann, M Marshall
Integral Equations and Operator Theory 90 (3), 1-19, 2018
The truncated moment problem on N0
M Infusino, T Kuna, JL Lebowitz, ER Speer
Journal of Mathematical Analysis and Applications 452 (1), 443-468, 2017
Infinite dimensional moment problem: open questions and applications
M Infusino, S Kuhlmann
Contemp. Math 697, 187-201, 2017
Uniform distribution on fractals
M Infusino, A Volcic
Quasi-analyticity and determinacy of the full moment problem from finite to infinite dimensions
M Infusino
Stochastic and Infinite Dimensional Analysis, 161-194, 2016
The full moment problem on subsets of probabilities and point configurations
M Infusino, T Kuna
Journal of Mathematical Analysis and Applications 483 (1), 123551, 2020
Translation invariant realizability problem on the -dimensional lattice: an explicit construction
E Caglioti, M Infusino, T Kuna
Electronic Communications in Probability 21, 1-9, 2016
On the determinacy of the moment problem for symmetric algebras of a locally convex space
M Infusino, S Kuhlmann, M Marshall
Operator Theory in Different Settings and Related Applications, 243-250, 2018
Projective limits techniques for the infinite dimensional moment problem
M Infusino, S Kuhlmann, T Kuna, P Michalski
arXiv preprint arXiv:1906.01691, 2019
The Truncated Moment Problem for Unital Commutative R-Algebras
RE Curto, M Ghasemi, M Infusino, S Kuhlmann
arXiv preprint arXiv:2009.05115, 2020
Real Algebraic Geometry With a View Toward Moment Problems and Optimization
D Henrion, M Infusino, S Kuhlmann, V Vinnikov
Oberwolfach Reports 14 (1), 771-862, 2018
Uniform distribution of sequences of points and partitions
M Infusino
arXiv preprint arXiv:1406.6260, 2014
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–14